Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Gregory J. Herschlag    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Herschlag, G; Gounley, J; Roychowdhury, S; Draeger, EW; Randles, A, Multi-physics simulations of particle tracking in arterial geometries with a scalable moving window algorithm, Proceedings Ieee International Conference on Cluster Computing, Iccc, vol. 2019-September (September, 2019), ISBN 9781728147345 [doi]  [abs]
  2. Chin, A; Herschlag, G; Mattingly, J, The Signature of Gerrymandering in Rucho v. Common Cause, South Carolina Law Review, vol. 70 (2019)
  3. Herschlag, G; Lee, S; Vetter, JS; Randles, A, GPU data access on complex geometries for D3Q19 lattice boltzmann method, Proceedings 2018 Ieee 32nd International Parallel and Distributed Processing Symposium, Ipdps 2018 (August, 2018), pp. 825-834, IEEE, ISBN 9781538643686 [doi]  [abs]
  4. Cao, Y; Feng, Y; Ryser, MD; Zhu, K; Herschlag, G; Cao, C; Marusak, K; Zauscher, S; You, L, Programmable assembly of pressure sensors using pattern-forming bacteria., Nat Biotechnol, vol. 35 no. 11 (November, 2017), pp. 1087-1093 [doi]  [abs]
  5. Herschlag, G; Ravier, R; Mattingly, JC, Evaluating Partisan Gerrymandering in Wisconsin (September, 2017)  [abs]
  6. Herschlag, G; Liu, JG; Layton, AT, Fluid extraction across pumping and permeable walls in the viscous limit, Physics of Fluids, vol. 28 no. 4 (April, 2016), pp. 041902-041902, AIP Publishing [doi]  [abs]
  7. Herschlag, G; Liu, J-G; Layton, AT, Optimal reservoir conditions for fluid extraction through permeable walls in the viscous limit (November, 2015) [1511.01469v1]  [abs]
  8. Herschlag, GJ; Mitran, S; Lin, G, A consistent hierarchy of generalized kinetic equation approximations to the master equation applied to surface catalysis., The Journal of Chemical Physics, vol. 142 no. 23 (June, 2015), pp. 234703, ISSN 0021-9606 [repository], [doi]  [abs]
  9. Herschlag, G; Liu, JG; Layton, AT, An exact solution for stokes flow in a channel with arbitrarily large wall permeability, Siam Journal on Applied Mathematics, vol. 75 no. 5 (January, 2015), pp. 2246-2267, Society for Industrial & Applied Mathematics (SIAM), ISSN 0036-1399 [3672], [doi]  [abs]
  10. G. Herschlag, G.J.M. Garcia, B. Button, R. Tarran, B. Lindley, B. Reinhardt, T.C. Elston, M.G. Forest, A mechanochemical model for auto-regulation of lung airway surface layer volume, Journal of Theoretical Biology, vol. 325 (May 21, 2013), pp. 42-51 [S0022519313000489]  [abs]
  11. G. Herschlag, L. Miller, Reynolds number limits for jet propulsion: A numerical study of simplified jellyfish, Journal of Theoretical Biology, vol. 285 no. 1 (September 21, 2011), pp. 84-95 [S0022519311002876]  [abs]
  12. Herschlag, G; Miller, LA, Reynolds number limits for jet propulsion: A numerical study of simplified jellyfish (October, 2010) [1010.3357v1]  [abs]
  13. Miller, L; Herschlag, G; Santhanakrishnan, A, Leaf roll-up and aquaplaning in strong winds and floods (October, 2008) [0810.1975v1]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320